Alert archive / Indiana / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 17, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 16, 2019, 5:15 PM EDT for 6 counties in Indiana. It was in force for 30 min. 23 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2019, 5:15 PM EDT (21:15 UTC)
- Expired
- May 16, 2019, 5:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boone County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 38 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 5:16 PM EDT | TSTM WND DMG | 2 Nw Nora, IN | SMALL TREE FELL ON A CAR. |
| May 16, 5:16 PM EDT | HAIL 0.25 | Zionsville, IN | PEA TO 3/8-INCH HAIL. |
| May 16, 5:19 PM EDT | TSTM WND DMG | 3 Sw Westfield, IN | ROUGHLY 4-INCH BRANCH BROKE. |
| May 16, 5:19 PM EDT | HAIL 0.25 | 4 Se Zionsville, IN | |
| May 16, 5:20 PM EDT | TSTM WND DMG | 2 Ese Nora, IN | APPROXIMATE LOCATION. ESTIMATED TIME. MULTIPLE TREES DOWN COMPLETELY BLOCKING DEAN ROAD 6800 BLOCK. |
| May 16, 5:20 PM EDT | TSTM WND GST 59 | Brownsburg, IN | NO HAIL PRESENT. |
| May 16, 5:20 PM EDT | TSTM WND GST 60 | Nora, IN | |
| May 16, 5:23 PM EDT | TSTM WND DMG | 2 Ne Broad Ripple, IN | 50-FOOT HEALTHY TREE UPROOTED 3700 BLOCK OF 71ST STREET. TIME ESTIMATED. |
| May 16, 5:23 PM EDT | TSTM WND GST 60 | 2 E Carmel, IN | NEAR 126TH STREET AND HAZEL DELL PARKWAY. |
| May 16, 5:23 PM EDT | TSTM WND GST 70 | 1 Sse Broad Ripple, IN | APPROXIMATE LOCATION. ONE-FOOT DIAMETER TREE BLOWN DOWN. |
| May 16, 5:24 PM EDT | TSTM WND DMG | 2 Ne Broad Ripple, IN | A HEALTHY 18-INCH DIAMETER TREE SNAPPED 30 FEET ABOVE THE GROUND IN THE 7000 BLOCK OF N OLNEY. TIME ESTIMATED. |
| May 16, 5:24 PM EDT | TSTM WND DMG | 2 Ne Broad Ripple, IN | HEALTHY 12-INCH LIMB DOWN INTO POWER LINES AT 71ST STREET AND SYLVAN RIDGE. TIME ESTIMATED. |
| May 16, 5:24 PM EDT | TSTM WND DMG | 2 Ne Broad Ripple, IN | LARGE TREE AND POWER LINES DOWN AT 71ST STREET AND CRANBROOK DRIVE. TIME IS ESTIMATED FROM RADAR. |
| May 16, 5:24 PM EDT | TSTM WND DMG | 4 Ssw Westfield, IN | UPROOTED TREE...WHICH BLOCKED TRAFFIC BETWEEN GREYHOUND PASS AND 146ST STREET ON SPRING MILL ROAD IN WESTFIELD. TIME IS ESTIMATED. |
| May 16, 5:24 PM EDT | TSTM WND DMG | 4 Ssw Westfield, IN | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4 SSW WESTFIELD. UPROOTED TREE...WHICH BLOCKED TRAFFIC BETWEEN GREYHOUND PASS AND 146ST STREET ON SPRING MILL ROAD IN WESTFIELD. TIME IS ESTIMATED. |
| May 16, 5:25 PM EDT | TSTM WND GST 61 | 2 E Eagle Creek Reservo, IN | |
| May 16, 5:31 PM EDT | TSTM WND DMG | 3 Ne Indianapolis Int'L, IN | DAMAGE TO HOME SIDING ALONG PEAK OF ROOF LINE. SMALL BRANCH DOWN TIME ESTIMATED. |
| May 16, 5:33 PM EDT | HAIL 0.75 | 1 S Spring Hill, IN | |
| May 16, 5:36 PM EDT | TSTM WND DMG | 2 Nw Castleton, IN | TWO-FOOT DIAMETER HEALTHY TREE DOWN ACROSS ROADWAY...FALLING ON UTILITY POLE AND LINES. |
| May 16, 5:37 PM EDT | TSTM WND DMG | 2 E Cumberland, IN | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 E CUMBERLAND. POWER LINE DOWN. TIME ESTIMATED FROM RADAR. |
| May 16, 5:47 PM EDT | HAIL 0.88 | 2 S Wynnedale, IN | |
| May 16, 5:48 PM EDT | TSTM WND DMG | 2 N New Palestine, IN | POWER LINES DOWN. |
| May 16, 5:54 PM EDT | TSTM WND DMG | 3 Nw Fountaintown, IN | POWER LINE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 1:51 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
| May 16, 4:27 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
305
WUUS53 KIND 162115
SVRIND
INC011-057-059-063-065-097-162145-
/O.NEW.KIND.SV.W.0017.190516T2115Z-190516T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
515 PM EDT Thu May 16 2019
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Hancock County in central Indiana...
Northeastern Hendricks County in central Indiana...
Marion County in central Indiana...
West central Henry County in east central Indiana...
Southeastern Boone County in central Indiana...
Southern Hamilton County in central Indiana...
* Until 545 PM EDT.
* At 514 PM EDT, severe thunderstorms were located along a line
extending from Carmel to near Brownsburg, moving southeast at 55
mph. This storm has a history of producing 55 mph winds.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Lawrence, Brownsburg,
Greenfield, Beech Grove, Zionsville, Speedway, Westfield,
Cumberland, McCordsville, Fortville, Pittsboro, New Palestine,
Meridian Hills, Warren Park, Clermont and Shirley.
This includes the following highways...
Interstate 65 between mile markers 104 and 130.
Interstate 69 between mile markers 200 and 213.
Interstate 70 between mile markers 75 and 117.
Interstate 74 between mile markers 59 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3989 8543 3970 8583 3970 8595 3964 8595
3964 8603 3987 8655 4005 8610 3999 8586
3994 8586 3995 8566
TIME...MOT...LOC 2114Z 296DEG 46KT 3999 8612 3988 8640
HAIL...<.75IN
WIND...60MPH
$$
AW/502 follow-up statements
618
WWUS53 KIND 162136
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
536 PM EDT Thu May 16 2019
INC011-057-063-162145-
/O.CAN.KIND.SV.W.0017.000000T0000Z-190516T2145Z/
Hendricks IN-Boone IN-Hamilton IN-
536 PM EDT Thu May 16 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDRICKS...
SOUTHEASTERN BOONE AND SOUTHERN HAMILTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Indiana.
LAT...LON 3989 8543 3970 8583 3970 8595 3964 8595
3964 8603 3976 8631 3993 8599 3993 8586
3994 8586 3995 8565
TIME...MOT...LOC 2135Z 296DEG 46KT 3988 8583 3977 8611
$$
INC059-065-097-162145-
/O.CON.KIND.SV.W.0017.000000T0000Z-190516T2145Z/
Hancock IN-Marion IN-Henry IN-
536 PM EDT Thu May 16 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR HANCOCK...MARION AND WEST CENTRAL HENRY COUNTIES...
At 535 PM EDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Greenfield to Indianapolis,
moving southeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE..Law enforcement.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Indianapolis, Lawrence, Greenfield, Beech Grove, Speedway,
Cumberland, McCordsville, Fortville, New Palestine, Warren Park,
Shirley, Kennard, Wilkinson, Spring Lake, Greensboro, Geist
Reservoir, Monument Circle and Indiana State Fairgrounds.
This includes the following highways...
Interstate 65 between mile markers 103 and 117.
Interstate 69 near mile marker 200.
Interstate 70 between mile markers 75 and 117.
Interstate 74 between mile markers 93 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3989 8543 3970 8583 3970 8595 3964 8595
3964 8603 3976 8631 3993 8599 3993 8586
3994 8586 3995 8565
TIME...MOT...LOC 2135Z 296DEG 46KT 3988 8583 3977 8611
HAIL...<.75IN
WIND...60MPH
$$
AW/50856
WWUS53 KIND 162142
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
542 PM EDT Thu May 16 2019
INC059-065-097-162151-
/O.EXP.KIND.SV.W.0017.000000T0000Z-190516T2145Z/
Hancock IN-Marion IN-Henry IN-
542 PM EDT Thu May 16 2019
...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK...MARION AND WEST
CENTRAL HENRY COUNTIES WILL EXPIRE AT 545 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms. This storm will
continue to produce severe winds places downstream.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Indiana.
LAT...LON 3989 8543 3970 8583 3970 8595 3964 8595
3964 8603 3976 8631 3993 8599 3993 8586
3994 8586 3995 8565
TIME...MOT...LOC 2141Z 296DEG 46KT 3985 8574 3974 8602
$$
AW/50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 4:43 PM EDT, 32 minutes earlier.
Area forecast discussion, May 16, 4:43 PM EDT, 32 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 443 PM EDT Thu May 16 2019 .UPDATE... The AVIATION section has been updated below. && .SYNOPSIS... Issued at 352 PM EDT Thu May 16 2019 A front will move into northern Indiana tonight and Friday bringing chances for showers and thunderstorms. After a brief break Saturday, another system could bring more thunderstorms Sunday. Another front will meander across the area next Tuesday through Thursday, bringing more rain chances. Temperatures will generally be near normal to above normal into next week. && .NEAR TERM...(Rest of This Afternoon and Tonight) Issued at 352 PM EDT Thu May 16 2019 What's left from the Wisconsin MCS from this morning is moving into the northwest forecast area this afternoon. The strongest storms are following an instability gradient across the western forecast area, with weaker storms pushing into the more stable air east. Expect this area of thunderstorms to continue to push southeast, but confidence isn't great in its evolution. The storms should weaken some as they move into less favorable air, but they weren't supposed to survive this long. Will have high PoPs northwest this afternoon with chance PoPs farther southeast. Will adjust as needed through the remainder of the afternoon. Severe storms remain possible. Most of whatever's left of this complex should be out of the area by 00Z (start of the Tonight period). Will only have chance PoPs east to account for this, with slight chance PoPs elsewhere to account for any pop-up convection. A front will drop into northern Indiana tonight as some upper energy moves off north of the area. Best forcing will be across the far northeast closer to the upper energy. Will go likely PoPs there, tapering to nothing in the southwest. Highest PoPs will be overnight. Can't rule out a severe storm per the latest SPC outlook, but feel that odds of any severe storms will be low overnight with less instability around. && .SHORT TERM...(Friday through Sunday) Issued at 352 PM EDT Thu May 16 2019 Models are close enough that the model blend initialization was accepted for most items. The front will remain across northern Indiana on Friday. The first initial wave of storms from the overnight will be diminishing, so will have some low PoPs diminishing in the morning. As instability builds, scattered convection will develop across the northeast half of the area in the afternoon. Will have chance PoPs there. The southwest area looks to remain dry. Will have some slight chance PoPs in the far northeast Friday evening, but most of the night will be dry as the front moves out of the area. Upper ridging will keep the area dry through Saturday evening. A low pressure system will then bring some showers and storms late Saturday night into Sunday. Could be some strong to severe storms Sunday if the low gets as wound up as some models suggest. However, since not all models agree, confidence remains low to medium. Warm temperatures will rule Friday and Saturday, but rain and clouds will cool readings some for Sunday. && .LONG TERM...(Sunday Night Through Thursday) Issued at 352 PM EDT Thu May 16 2019 Uncertainty is high enough that the model blend initialization was accepted for most items. There are some differences in how an upper level low will move across the central USA and in the movements of a related surface front across the region. With the potential of the front meandering across the area during the long term, will keep the initialization's PoPs through most of the period. Temperatures will be near normal to above normal for most of the long term. && .AVIATION (Discussion for the 162100Z TAF Update)... Issued at 443 PM EDT Thu May 16 2019 Added VCTS and TEMPO group for TS at KIND based on latest radar trends. Previous discussion follows... Outside of any convection, VFR conditions are expected through the period. Some low level wind shear is possible overnight. Will continue to monitor TSRA complex across Illinois. The eastern end is weakening while western end continues. Low confidence in its evolution into the TAF sites due to less instability locally. For now will just mention VCSH, but TS definitely still on the table. Additional SHRA/TSRA will develop tonight with another upper wave. Greatest coverage will be north of the TAF sites, but enough will be around to have a VCSH mention at the northern sites. Isolated convection is possible Friday, but odds are too low to mention that far out. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM...50 AVIATION...50
Hazardous weather outlook, May 16, 4:51 PM EDT, 24 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 451 PM EDT Thu May 16 2019 INZ021-028>031-035>049-051>057-060>065-067>072-172100- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 451 PM EDT Thu May 16 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Thunderstorms are possible. A few may be severe. Hazards: Damaging winds, large hail, isolated tornadoes, brief heavy rain and lightning. Timing: Window for severe storms through 9 PM EDT. Discussion: A cold front will approach from the northwest and could trigger strong to severe thunderstorms this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Outlook: There is a chance for thunderstorms over parts of northern and central Indiana through Friday evening. A few storms could become strong to severe with damaging winds and large hail as the main threats. Thunderstorms will again be possible Saturday night through Sunday night and Tuesday night through Wednesday. Some of the storms could be strong at times. Discussion: A front will stall over northern Indiana Friday and separate strong systems will lift to the western Great Lakes late in the weekend and the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, May 16, 4:10 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
410 PM EDT THU MAY 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 2 NNE LAFAYETTE 40.43N 86.86W
05/16/2019 E0.25 INCH TIPPECANOE IN PUBLIC
&&
BHHSpecial weather statement, May 16, 4:42 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
442 PM EDT Thu May 16 2019
INZ036-037-045-046-162130-
Montgomery IN-Putnam IN-Hendricks IN-Boone IN-
442 PM EDT Thu May 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENDRICKS...
SOUTHWESTERN BOONE...MONTGOMERY AND NORTHEASTERN PUTNAM COUNTIES
UNTIL 530 PM EDT...
At 441 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles south of Lafayette to 9 miles west of
Crawfordsville. Movement was southeast at 35 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Crawfordsville, Pittsboro, Ladoga, Jamestown, Waynetown, Roachdale,
Darlington, Bainbridge, New Market, North Salem, Lizton, Advance, New
Ross and Carpentersville.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central and west central Indiana. A Severe Thunderstorm Watch also
remains in effect until 900 PM EDT for central and west central
Indiana.
LAT...LON 4019 8680 3990 8641 3974 8680 4007 8709
4011 8709
TIME...MOT...LOC 2041Z 314DEG 29KT 4018 8681 4007 8708
AW/50Special weather statement, May 16, 4:44 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
444 PM EDT Thu May 16 2019
INZ030-036-037-039-046-047-162130-
Montgomery IN-Clinton IN-Hendricks IN-Boone IN-Hamilton IN-Marion IN-
444 PM EDT Thu May 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLINTON...NORTHERN
HENDRICKS...NORTHWESTERN MARION...BOONE...WESTERN HAMILTON AND
NORTHEASTERN MONTGOMERY COUNTIES UNTIL 530 PM EDT...
At 444 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Frankfort to 12 miles
northwest of Lebanon. Movement was southeast at 40 mph.
Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Brownsburg, Lebanon,
Zionsville, Westfield, Pittsboro, Whitestown, Sheridan, Meridian
Hills, Thorntown, Jamestown, Kirklin, Colfax, Lizton, Advance,
Williams Creek and Ulen.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central and west central Indiana. A Severe Thunderstorm Watch also
remains in effect until 900 PM EDT for central Indiana.
LAT...LON 4024 8624 4022 8624 4022 8622 3996 8596
3976 8658 4019 8679 4031 8631
TIME...MOT...LOC 2044Z 334DEG 33KT 4023 8636 4015 8666
AW/50Special weather statement, May 16, 4:46 PM EDT, 29 minutes before
Special Weather Statement National Weather Service Indianapolis IN 446 PM EDT Thu May 16 2019 INZ039-046>048-055-056-162130- Johnson IN-Hendricks IN-Shelby IN-Hancock IN-Hamilton IN-Marion IN- 446 PM EDT Thu May 16 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHELBY...HANCOCK... NORTHEASTERN JOHNSON...SOUTHEASTERN HENDRICKS...MARION AND SOUTH CENTRAL HAMILTON COUNTIES UNTIL 530 PM EDT... At 446 PM EDT, Doppler radar was tracking strong thunderstorms along a line extending from near Carmel to near Plainfield. Movement was east at 30 mph. Pea size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Indianapolis, Carmel, Fishers, Greenwood, Lawrence, Plainfield, Greenfield, Beech Grove, Speedway, Southport, Avon, Cumberland, McCordsville, New Palestine, Meridian Hills, Warren Park, Homecroft, Rocky Ripple, Williams Creek and Fairland. A Severe Thunderstorm Watch remains in effect until 900 PM EDT for central Indiana. LAT...LON 3955 8586 3967 8642 3997 8618 3986 8560 TIME...MOT...LOC 2046Z 288DEG 28KT 3989 8615 3972 8629 AW/50
Local storm report, May 16, 4:57 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
457 PM EDT THU MAY 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL 3 NW EAGLE CREEK RESERV 39.88N 86.34W
05/16/2019 E0.25 INCH HENDRICKS IN TRAINED SPOTTER
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 2:37 PM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 45 hr |
| May 16, 2:37 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 72 hr |
| May 16, 3:27 PM EDT | Severe Thunderstorm Warning | IND | Warren | 48 min |
| May 16, 4:03 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 42 min |
| May 16, 4:42 PM EDT | Special Weather Statement | IND | Montgomery | 48 min |
| May 16, 4:44 PM EDT | Special Weather Statement | IND | Boone | 46 min |
| May 16, 4:46 PM EDT | Special Weather Statement | IND | Hancock, Marion | 44 min |
| May 16, 5:06 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion | 39 min |
| May 16, 5:07 PM EDT | Areal Flood Advisory | IND | Tippecanoe | 3 hr |
| May 16, 5:30 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan, Shelby | 45 min |
| May 16, 5:32 PM EDT | Areal Flood Warning | IND | Vermillion | 3 hr |
| May 16, 5:39 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion | 36 min |
| May 16, 5:41 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Rush, Shelby | 34 min |
| May 16, 5:44 PM EDT | Tornado Warning | IND | Parke, Vermillion | 31 min |
| May 16, 6:06 PM EDT | Tornado Warning | IND | Clay, Parke, Vermillion, Vigo | 39 min |
| May 16, 6:08 PM EDT | Areal Flood Advisory | IND | Parke | 3 hr |
| May 16, 6:08 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Rush, Shelby | 37 min |
| May 16, 6:24 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam, Vigo | 31 min |
| May 16, 6:29 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings | 31 min |
| May 16, 6:55 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings | 50 min |
| May 16, 7:35 PM EDT | Areal Flood Advisory | IND | Bartholomew, Jackson, Jennings | 115 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.